MathSciNet Relay Station
MathSciNet bibliographic data
MR2598888 35Q35 (35B40 35B44 37L05)
Shatah, Jalal Space-time resonances. Quart. Appl. Math. 68 (2010), no. 1, 161–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement